MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-04
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
On february 19th, the user contacted dario to report high blood glucose (bg) readings.The user, who is a nurse, reported receiving bg readings from her dario meter that were 14 mg/dl to 15 mg/dl higher than her non-dario meter.The user reported that after feeling symptomatic for hypoglycemia, she tested her bg using the dario meter and received readings in normal range, while receiving bg readings in the hypoglycemic range from her non-dario meter.The user requested that control solution be sent to her.
 
Additional Manufacturer Narrative
Following the user's request, control solution was sent to the user to make sure that the dario strips are reading correctly, and to ensure proper technique.The following day, dario's representative followed up with the user to troubleshoot and the user reported receiving a bg reading of 111 mg/dl from her dario meter compared to a reading of 89 mg/dl from her non-dario meter.After the control solution was received, multiple attempts to follow up with the user were made, however, no response has been received to date.Due to a lancing mechanism issue with the user's dario meter, a replacement of dario's meter, was sent to the user together with a return material authorization (rma) package, to further investigate this issue.The meter was also investigated for the user's reading issue.The rma package was received for investigation on march 10th, 2026.The meter was tested, and was reading within range.Therefore, it was determined that this complaint is not due to a meter issue.There is not enough information regarding the dario strips to investigate.No resolution is available.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key24630286
Report Number3010606081-2026-00019
Device Sequence Number9015324
Product Code NBW
UDI-Device Identifier00850065006154
UDI-Public850065006154
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-04
Device Lot Number2204211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale